MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® UROLOGIST'S TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® UROLOGIST'S TRAY
Model Number 123400
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the bard urologist's tray was wet when it arrived and looked like the product had some water damage as well.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to a lack of information.The urologist's tray was returned unopened.The tray packaging met visual specifications per revision 1.The tray was dry when evaluated, however, one end of the packaging was stained yellow and some areas on the packaging appears as though it may possibly have been wet at one point.The packaging was opened to examine inside; all components were present, the lubricant and sterile water syringes were both intact and no signs of leakage were noted on either syringe or within the tray.Although no sings of leakage was present within the tray and the outer packaging was dry during evaluation, as it is unknown if the product was received by the customer with a wet outer packaging or the packaging got wet during storage by the customer, this event will be inconclusive due to lack of information.A potential root cause for this event could be, "damaged product during shipping".As no patient involvement was reported the device was not used, however, it is intended for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A label/pack review is not required as a review of the label could not have prevented the reported event.Correction: b, d, f, g, h.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD® UROLOGIST'S TRAY
Common Device Name
UROLOGIST'S TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14167094
Report Number1018233-2022-02764
Device Sequence Number12205128
Product Code KOE
UDI-Device Identifier00801741000294
UDI-Public(01)00801741000294
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number123400
Device Catalogue Number123400
Device Lot NumberNGGP0463
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown